International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 0

Research Paper | Mathematics | India | Volume 11 Issue 7, July 2022


Fixed Point Results for Parametric Metric Space

Arun Kumar Garg [2] | Satyendra Ahirwar


Abstract: There are many generalization of metric space. Parametric metric space is the generalization of metric space too. Which was introduced and studied by Hussian (a new approach to metric space) in 2014. In present paper we prove two fixed point theorems based on injective mapping using contraction conditions.


Keywords: unique fixed point, contraction, parametric metric space, injective mapping


Edition: Volume 11 Issue 7, July 2022,


Pages: 385 - 387


How to Cite this Article?

Arun Kumar Garg, Satyendra Ahirwar, "Fixed Point Results for Parametric Metric Space", International Journal of Science and Research (IJSR), Volume 11 Issue 7, July 2022, pp. 385-387, https://www.ijsr.net/get_abstract.php?paper_id=SR22702120613

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'contraction'

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 677 - 680

Fixed Point for Contraction Mapping in Complete Parametric B Metric Space

Arun Kumar Garg [2] | Bharti Mishra [4]

Share this Article

Downloads: 3 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 11 Issue 6, June 2022

Pages: 177 - 179

Stability of Second Order Partial Differential Equation

V. P. Sonalkar [3]

Share this Article


Top